American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Ilkka Holopainen and Seppo Rickman. Failure of the Denjoy theorem for quasiregular maps in dimension $n \ge 3$ . Proc. Amer. Math. Soc. 124 (1996) 1783-1788. MR 1307528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Peter Duren and Walter Hengartner. A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996) 1191-1195. MR 1327008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Juha Heinonen. The diameter conjecture for quasiconformal maps is true in space . Proc. Amer. Math. Soc. 123 (1995) 1709-1718. MR 1234626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John L. Lewis. Picard's theorem and Rickman's theorem by way of Harnack's inequality . Proc. Amer. Math. Soc. 122 (1994) 199-206. MR 1195483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Pekka Koskela. The degree of regularity of a quasiconformal mapping . Proc. Amer. Math. Soc. 122 (1994) 769-772. MR 1204381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Juha Heinonen and Pekka Koskela. $A\sb \infty$-condition for the Jacobian of a quasiconformal mapping . Proc. Amer. Math. Soc. 120 (1994) 535-543. MR 1169029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Manouchehr Ghamsari. Sobolev and quasiconformal extension domains . Proc. Amer. Math. Soc. 119 (1993) 1179-1188. MR 1169028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David A. Herron and Pekka Koskela. Uniform and Sobolev extension domains . Proc. Amer. Math. Soc. 114 (1992) 483-489. MR 1075947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Susan G. Staples. Maximal functions, $A\sb \infty$-measures and quasiconformal maps . Proc. Amer. Math. Soc. 113 (1991) 689-700. MR 1075951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2